Search the Community
Showing results for tags 'itchingappetite'.
Hi everyone, My story. I started at 300mgs of Zoloft about 2 years ago. I also take 5mgs of Remeron to sleep. I have gained 40 lbs since starting these medications. Yes, you read that right. A few months ago I decided to start tapering down under the supervision of my psychiatrist. We did this SLOWLY. About 25 mgs at a time. I would taper and then stay at that dosage for a month- sometimes a month 1/2. I have tried going cold turkey before and it was horrific. I usually had to be under supervision because i would try to commit suicide. DON'T go cold turkey. ever. My withdrawal symptoms then were pronounced: dizzy, electrical zaps in my face, suicidal thoughts. I am now at JUST 25mgs! I feel good. I realize now that my energy had been really low at that high of a dosage. So, yeah, I feel energetic. My appetite seems to be changing. I don't want to eat everything in sight all the time (just some of the time unfortunately, over the past few day my skin has been SUPER itchy, all over. At first I thought it was from my weight gain. Maybe my skin was just stretching? So I have been putting lotion on...to no avail. It's just occurred to be that this may be a withdrawal symptom. Also I want to hear about other experiences with weight gain from zoloft (the remeron definitely plays a part in this since it's known to affect your appetite) did you lose the weight once you went off?